# SDR 96ZZZM1145

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED, FS 123 AFT OF MAIN CARGO DOOR FRAME.  REWORKED IAW 4-29.
